Viewing 15 posts - 1 through 15 (of 17 total)
  • Author
    Posts
  • #30993
    Anonymous
    Inactive

    Been on Seroquil 150mg for like a week and it’s making me more angry/irritable than ever, probably going back to 100mg… *seroquil is an anti physchotic* man this is a real bummer… so many meds I’ve tried to help improve my way of life, and nothings doing crap, Effectzor, Zoloft, Paxil, Prozac… nothin’. Christ…

    #160929
    Anonymous
    Inactive

    hey, Paulos !

    Wow. that sucks, no argument there. Good to hear from ya though…

    #160941
    Anonymous
    Inactive

    what about trazadone?

    #160933
    Anonymous
    Inactive

    hi, never heard of trazadone… and this has made me put on more weight than usual, 251lbs… what a train wreck I am, god damn it.

    #160938
    Anonymous
    Inactive

    Hi Paulos.

    How long have you been on Seraquil?

    It generally takes up to six weeks for the medication to work properly..I always felt sluggish when on new antidepressants…This side effect does go away…

    Weight gain with Seraquil is typical.

    #160932
    Anonymous
    Inactive

    Hey Paulos, good to hear from you!

    Don’t have experience with those meds (I do take celexa) so I don’t know what to tell you.

    Just glad to see your name on the forum today!

    Take care, and I hope this works out for you,

    Ted

    #160939
    Anonymous
    Inactive

    Hi Paulos, sorry your meds aren’t working too well just now. Hope things improve for you.

    #160927
    Anonymous
    Inactive

    I am sorry you are having trouble with your med’s.
    However…this id between you and your doctors.

    This is from our 12 Step National Meetings Policy & Rules Forum

    Please do not give medical advice, medication advice, or psychiatric advice.

    Let’s all remember our 12 Step National Meetings membership guidelines.
    Thank you

    #160940
    Anonymous
    Inactive

    what scares me is once you take psychotropic drugs, you have to fess up to that regards job interviews, paperwork etc…

    #160934
    Anonymous
    Inactive

    I wasn’t giving medical advice, the hell? Christ Carol just looking for some place to speak my mind. ANYWAY, and along with 255lbs… man my ego is withering into an old banana.

    #160935
    Anonymous
    Inactive

    I think I’ve been on seroquil for like uh… 2 months now, I was on 50mg, then 75, then 100, now 150mb.

    #160928
    Anonymous
    Inactive

    Paulos, hang in there.

    Talk to your dr and don’t give up on the idea that meds can help. It can be a frustrating journey, but perseverance can pay off.

    #160936
    Anonymous
    Inactive

    Perseverance ain’t that the truth that’s what I need more of even though I’ve had it a while, o well I’ll live… I hope, 255lbs… got anxiety right now actually, man life sucks.

    #160942
    Anonymous
    Inactive

    Hey Paulos, if you don’t mind me asking, were you diagnosed with Bipolar?
    I was too and I’m a recoverying alcoholic as well.
    I’ve been off and on the medication merry-go round for a long time but think I finally got it right. It can take time for some med’s to fully work and side effects to go away or diminish, and yes, weight gain is a B*$($

    What helped me was that I found a great doctor who gave me some charts to track all of my moods and symptoms daily, by doing this he was able to get the right meds and doses.

    A lot of addicts have underlying illness such as Bipolar or Borderline personality disorder, it’s very common and is sometimes the reason why addicts turn to drugs or alchol to begin with (self-medication)

    You should call your doctor and report how your feeling, don’t wait if the symptoms are not tolerable!

    I hope you feel better, I know exactly how you feel.

    #160930
    Anonymous
    Inactive

    Good to see you back Paulos, the best person to talk to about your meds and what they are doing to/for you is your doc.

    Now this may or may not help you, but try simply focusing on today and the good things in it that you have control over, take those goods things and use them to over ride the bad things.

Viewing 15 posts - 1 through 15 (of 17 total)
  • You must be logged in to reply to this topic.